ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TRF-240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture, baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported right side ¿breast is very hard in consistency¿, ¿deformed¿, ¿painful to the touch¿, and ¿capsular contracture baker grade iv¿.The device has been explanted.